Inhalers: Good Morning all hope today... - British Lung Foun...

British Lung Foundation
41,084 members47,159 posts

Inhalers

Good Morning all hope today is a good day for you. Can anybody tell me that stopping Relvar Ellipta and Incruse Ellipta makes breathing much worse. John’s breathing seems to have got much worse after his 6 monthly consultant visit when he mentioned that he was tired of all the bruising all over his arms and legs which open up at the slightest touch. He was then told to stop taking them. I know one of them is a steroid inhaler. As I mentioned his breathing has got so much worse which certainly doesn’t help his depression. On the other hand the humidity has been very high due to threat of thunderstorms, so it could be that. Carole 🥴😳🥰

4 Replies
oldestnewest

Carole,without knowing the specifics of hubbies condition and what those inhalers were meant to achieve it wouldn't be possible to advise on an individual basis,by eliminating the steroidal content i imagine the bruising would diminish but would that mean the inflammation and irritation to his airways has increased and hence his breathing is more difficult,i think maybe only the consultant can advise?

Of course i am assuming that he wasn't told to stop taking any inhalers and has been offered an alternative.Anyway wishing hubbie improvement for the future and best wishes to you as well.

Ski's and Scruff's x

4 likes
Reply

Hi johnsel I’m on relvar Ellipta the highest dose and to be honest when I started the inhaler I thought they were just load of rubbish until I was put up a dose to the highest. I found if I missed it I was more breathless than usual I also didn’t know that it was a 24 hr one . I didn’t know they could cause bruises?? That’s a shame poor John did the dr not prescribe a different inhaler for him as he’s so breathless maybe this is why or if he was prescribed one maybe it’s not strong enough. I’m so sorry to hear he’s this bad I hope yous manage to get it sorted soon . I think you should cake the dr as we all know being more breathless than usual is frightening. Take care both of you and I’d like to hear how John is doing . Can I ask what lung illnesses he has , all the best 🌹🌹🌸

Reply

Hello Shazrab thank you for your helpful reply. John has Pulmonary Fibrosis and no the consultant did not give a replacement. I do believe John’s breathlessness is due to stopping this inhaler. I will suggest he goes to his doctor. Carole

Reply

As Skis says, we cant diagnose, but what you say seems likely. After all since John was given an inhaler to improve his breathlessness, then has become breathless after having it stopped with no alternative provided, that kind of stands to reason. Talk to the GP - Ive found they sometimes dont think thing through properly.

Reply

You may also like...